# SDR HEEA072651

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- Aircraft time: 7,769 hours
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Receiver
- Part number: 066402600
- Part serial: 4429
- Condition: Failed
- Location: Loran
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN GOES BLANK AFTER EXTENDED USE.  SUSPECT OVERHEATING DUE TO FAULTY COOLING FAN.
